# SDR 95ZZZX1417

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18447
- Make and model: Beech 58
- Aircraft serial: TH883
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5838901223
- Condition: Loose
- Location: Lt Eng Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWAGED SLEEVE AT ENGINE END OF THROTTLE CABLE WAS FOUND LOOSE AND SLIDING ON CABLE FREELY.  FOUND DURING ANNUAL INSPECTION.  THIS PROBLEM CONTINUES TO EXIST ON MANY AIRCRAFT ON ALL ENGINE CONTROL CABLES.
